Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Stable minimal surfaces


Authors: J. L. Barbosa and M. do Carmo
Journal: Bull. Amer. Math. Soc. 80 (1974), 581-583
MSC (1970): Primary 53A10, 49A40, 49F25; Secondary 53B25, 53A30, 58E99, 49F10, 35J99, 35B99
MathSciNet review: 0336533
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. P. R. Garabedian, Partial differential equations, John Wiley & Sons, Inc., New York-London-Sydney, 1964. MR 0162045
  • 2. G. Pólya and G. Szegö, Isoperimetric Inequalities in Mathematical Physics, Annals of Mathematics Studies, no. 27, Princeton University Press, Princeton, N. J., 1951. MR 0043486
  • 3. Tibor Radó, On the problem of Plateau. Subharmonic functions, Springer-Verlag, New York-Heidelberg, 1971. Reprint. MR 0344979
  • 4. S. Smale, On the Morse index theorem, J. Math. Mech. 14 (1965), 1049–1055. MR 0182027

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 53A10, 49A40, 49F25, 53B25, 53A30, 58E99, 49F10, 35J99, 35B99

Retrieve articles in all journals with MSC (1970): 53A10, 49A40, 49F25, 53B25, 53A30, 58E99, 49F10, 35J99, 35B99


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1974-13508-1